Ask an expert
Question

22 Jan 2004

Continuous headaches whihc affect vision
Hi there Doctor

I have had theses continuous headaches, sometimes dull other times punding. WHat aggrevates me the most is the fact that the headachers impair my vision. In a sense, I feel dazed all the time, and this has been on going for the last two weeks. I basically feel drugged, you know how your eyes react to some drugs, all dazed and stuff! That is how I feel, with the headaches. I have been to 4 GP's, an Ear Nose and Throat specialist, and a Neurologist. The Neurologist tested my brain waves and found that the one side of my brain activity is too active. So, he sent me for an MRI, which Thank God, showed all was fine! However the Neurologist does not know why I have this irregular brain activity. I really need to find out, as I am a healthy person and this is driving me nuts!!!
Please could you find out for me the possibilities of what I have, how it happened and how to get rid of it!!! I am so desperate!! (I have been put on Tenegrol - or something)
I just started the medication, and did not slepp well last night...
PLEASE HELP!!
Answer 445 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Fed up, it sounds like it might be a form of migraine called ophthalmoplegic migraine or a form of epilepsy, but I can’t say for sure from this side of the screen. The best would be to get a second opinion from a different neurologist and to take it fro there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9426 votes
No
68% - 19891 votes
Vote